26432 articles – 20222 Notices  [english version]
.:. Consultation > Liste par année > 1978 .:.
13 documents classés par :

Nonlinear representations of inhomogeneous groups
Pinczon G. et al
Letters in Mathematical Physics 2, 6 (1978) 499 [hal-00442298 - version 1]
fulltext access Utilisation de l'algèbre linéaire en théorie des automates
Pin J.-E.
Dans Actes du 1er Colloque AFCET-SMF de Mathématiques Appliquées - 1er Colloque AFCET-SMF de Mathématiques Appliquées, France (1978) [hal-00340773 - version 1]
fulltext access Jacobian Newton Polyhedra and equisingularity
Teissier B.
Dans Proceedings of the Kyoto Singularities Symposium - Kyoto Singularities Symposium, Japon (1978) [hal-00647984 - version 1]
fulltext access Vibrations de classe Cs/2 des tores plats Ts et théorie des nombres
Allouche J.-P.
Université Paris Sud - Paris XI (08/05/1978), Yves Meyer (Dir.) [tel-00343205 - version 1]
fulltext access Contrôle impulsionnel des processus de Markov
Robin M.
Université Paris Dauphine - Paris IX (17/03/1978), Jacques-Louis Lions (Pr.) [tel-00735779 - version 1]
fulltext access Gust loading factors with nonlinear pressure terms
Soize C.
Journal of Structural Division - ASCE 104, 6 (1978) Pages: 991--1007 [hal-00770398 - version 1]
fulltext access A comment to the talk by E. Seiler
Miracle-Sole S. et al
In Mathematical Problems in Theoretical Physics (Lectures Notes in Physics no. 80) - Conference of the International Association of Mathematical Physics, Italy (1977) [hal-00707916 - version 1]
fulltext access Monographie d'un enfant en difficulté l'enfant Gaël
Brousseau G. P.
Rapport de recherche [hal-00582615 - version 1]
fulltext access L'observation des activités didactiques
Brousseau G. P.
Revue Française de Pédagogie, 45 (1978) 130-140 [hal-00515106 - version 1]
On the principal tripartition of a graph
Rosenstiehl P. et al
Annals of Discrete Mathematics 3 (1978) 195-226 [hal-00259733 - version 1]
On the Gauss crossing problem
Rosenstiehl P. et al
Dans Fifth Hungarian Combinatorial Colloquium - On the Gauss crossing problem, Hongrie (1976) [hal-00259721 - version 1]
Sur le monoïde de L* lorsque L est un langage fini
Pin J.-E.
Theoretical Computer Science 7 (1978) 211-215 [hal-00018556 - version 1]
Proof of the Bencze-Redish-Sloan equations
Benoist-Gueutal P. et al
Physical Review C 17 (1978) 1924-1928 [in2p3-00017331 - version 1]